# SDR CALA2018012600312

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 86,666 hours, 21,082 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Failed
- Location: Right
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT REVERSER FAILED TO DEPLOY ON LANDING,  SEVERAL ATTEMPTS MADE. DEPLOYED ON TAXIWAY. BLED HYDRAULIC SYSTEM FOR THE NR 2 ENGINE THRUST REVERSER IAW AMM 78-31-20-085-R04. THRUST REVERSER IS OPERATING NORMAL.
